# SDR USAA2010022690448

- Difficulty date: February 10, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON LEFT STABILIZER OUTER HINGE PIN AT ELEV STA 24.90, S51.9L.  REPLACED LEFT STABILIZER OUTER HINGE PIN AT ELEV STA 24.90, S51.9L IAW JOB CARD I6C55040.
